Author Topic: Tolerance withdrawal  (Read 127 times)

[Buddie]

Tolerance withdrawal
« on: October 12, 2019, 08:25:09 pm »
Feels like I am having severe withdrawals and I have not started taper yet.  What is going on with me?  Have hyperactive thyroid also.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tolerance withdrawal
« Reply #1 on: October 12, 2019, 08:46:21 pm »
Sounds like tolerance withdrawal [...].  I had it too, very quickly into my one year use of klonopin.  What sx are you experiencing?

Good luck to you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tolerance withdrawal
« Reply #2 on: October 12, 2019, 08:52:29 pm »
Numbness on bottom feet—with redness, tingling, palpations, fullness in ear, weight loss,insomnia.  What do I do if it is?  Thank you very much!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tolerance withdrawal
« Reply #3 on: October 12, 2019, 10:30:05 pm »
Unfortunately there are sooo many sx associated with benzos.  Best advice is start a slow taper per Ashton.  One of the mod's probably hooked you up with a link?  There's no totally pain free way to get off these things and it will always involve some discomfort.  A slow taper will prevent shocking your system too much.  But yeah...I started from that awful place of already being in severe tolerance withdrawal too so I feel for you.

Other thoughts...most people find they have to get rid of a lot of stuff like sugar, caffeine, alcohol, junk food etc.  All the fun stuff.  Keep reading everything you can about what benzos can do to your system.  The list is amazing.  And it is all 'normal' recovery.  You're not alone.

And do your best to avoid unnecessary stressors.  Have to deal with the basics of life still...but stress can make things worse while in recovery.

Have you read the Ashton manual yet?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tolerance withdrawal
« Reply #4 on: October 12, 2019, 11:00:13 pm »
Thank you. I don’t know where to start. Do I do a liquid taper?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tolerance withdrawal
« Reply #5 on: October 12, 2019, 11:51:53 pm »
Hey everyone, [...] has a pretty good explanation on "over 60" post, will answer a lot of your questions  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.